Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 177-189 (2007)

On 3-manifold Invariants Arising from Finite-dimensional Hopf Algebras

Jianjun Paul Tian

The College of William and Mary, Williamsburg

Abstract: We reformulate Kauffman's method of defining invariants of 3-manifolds intrinsically in terms of right integrals on certain finite dimensional Hopf algebras and define a type of universal invariants of framed tangles and invariants of 3-manifolds.

Keywords: Hopf algebra, knot, 3-manifold

Classification (MSC2000): 57M27; 57T05, 16W30

Full text of the article:

[Previous Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition